# SDR 06FDEA04074

- Difficulty date: November 21, 2006
- Submitted: November 21, 2006
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46992
- Aircraft time: 66,747 hours, 20,769 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Misrepaired
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 2 SLAT ASSY INNER SKIN AT STA XIRS 225 EXISTING SKIN REPAIR.  PERFORMED INSPECTION AND NOT FOUND REPAIR INCOMPLIANCE WITH CRITERIA REQUEST BY EO# 8-5100-7-5001 BECAUSE FOUND LOOSE CHERRY AND MISSING RIVETS ON STILL SEAL.  REPLACED LOOSE BLIND FASTENERS IAW SRM 51-35-01 VOL 2.
